MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DX DF4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DX DF4 PROMRI
Model Number 429535
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 02/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approx.One month after the implantation the device detected supraventricular tachycardia (svt) instead of ventricular tachycardia (vt).Patient was symptomatic.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the icd functions to be as specified.The returned device data have been analyzed.The analysis did not show any anomalies.The programmed parameters were inspected and analysis revealed that the icd functioned as expected according to the programmed parameters.There is no indication of an icd malfunction.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
RIVACOR 7 VR-T DX DF4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11337681
Report Number1028232-2021-00764
Device Sequence Number13658972
Product Code LWS
UDI-Device Identifier04035479156800
UDI-Public04035479156800
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number429535
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1